MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint type events reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter states that prior to patient contact, the haptic of a cc4204a intraocular lens, diopter +28.0 ripped.The backup lens was used.This occurred on (b)(6) 2019.Reportedly, no additional information is available regarding this event.
 
Additional Manufacturer Narrative
Additional information: h3-device evaluation: lens returned in liquid in lens vial.Visual inspection found haptic torn.Claim#(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia, ca
MDR Report Key9869336
Report Number2023826-2020-00608
Device Sequence Number2952459
Product Code HQL
UDI-Device Identifier00841542102551
UDI-Public00841542102551
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2020
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer05/15/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTION SYSTEM MODEL-NANOPOINT, LOT#-UNK